RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 3, Pages 94–109 (Mi dm646)  

On the random covering of a circle: a discrete model

G. I. Ivchenko


Full text: PDF file (1347 kB)

Bibliographic databases:
UDC: 519.7
Received: 02.03.1993

Citation: G. I. Ivchenko, “On the random covering of a circle: a discrete model”, Diskr. Mat., 6:3 (1994), 94–109

Citation in format AMSBIB
\Bibitem{Ivc94}
\by G.~I.~Ivchenko
\paper On the random covering of a circle: a discrete model
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 3
\pages 94--109
\mathnet{http://mi.mathnet.ru/dm646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1310905}
\zmath{https://zbmath.org/?q=an:0818.60007}


Linking options:
  • http://mi.mathnet.ru/eng/dm646
  • http://mi.mathnet.ru/eng/dm/v6/i3/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:304
    Full text:110
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020